MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Model Number 3L82-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: no further information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained falsely elevated glucose results while using the architect c4000 analyzer.On (b)(6) 2021, sample id (b)(6) generated a result of 382, and on the roche at an alternate hospital, 140.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Investigation of the complaint issue included a review of complaint activity, trending data, device history records, labeling, and field data for the complaint lot.Review of trending data for the architect glucose assay did not identify any trends.Review of device history records did not identify any non-conformances related to the complaint issue.Labeling was reviewed and sufficiently addressed the customer's issue.Additionally, world wide field data for reagent lot 58873uq01 was evaluated.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 58873uq01 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Based on this investigation, no systemic issue or deficiency of the architect glucose lot was identified.
 
Additional Manufacturer Narrative
The customer provided the lot number in use.Therefore, sections d4 lot number, d4 expiration date and h4 device manufacture date were updated.An evaluation is still in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12609098
Report Number3002809144-2021-00599
Device Sequence Number11771887
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number3L82-22
Device Catalogue Number03L82-22
Device Lot Number58873UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer10/20/2021
11/15/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date11/11/2021
11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown